# SDR 2008UALA03544

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N105UA
- Make and model: Boeing 747451
- Aircraft serial: 26473
- Aircraft time: 57,565 hours, 6,941 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP, ALL D ZONE RT SEATS.  FOUND FAULTY BATTERY PACK.  REPLACED BATTERY PACK OP CHECKED GOOD. AC OK FOR SAERVICE.
